# SDR AALA20072270

- Difficulty date: November 22, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT FORWARD GALLEY RIGHT MIDDLE EMERGENCY EXIT SIGN MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT FORWARD GALLEY RIGHT MIDDLE EMERGENCY EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
